教師資料查詢 | 類別: 期刊論文 | 教師: 高賢忠 KAO HSIEN-CHUNG (瀏覽個人網頁)

標題:Non-Abelian Chern-Simons coefficient in the Higgs phase
學年86
學期2
出版(發表)日期1998/06/01
作品名稱Non-Abelian Chern-Simons coefficient in the Higgs phase
作品名稱(其他語言)
著者Kao, Hsien-chung
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review D (Particles and Fields) 57(12), pp.7416-7421
摘要We calculate the one loop corrections to the Chern-Simons coefficient κ in the Higgs phase of Yang-Mills Chern-Simons Higgs theories. When the gauge group is SU(N), we show, by taking into account the effect of the would-be Chern-Simons term, that the corrections are always integer multiples of 1/4π, as they should be for the theories to be quantum-mechanically consistent. In particular, the correction is vanishing for SU(2). The same method can also be applied to the case where the gauge group is SO(N). The result for SO(2) agrees with that found in the Abelian Chern-Simons theories. Therefore, the calculation provides us with a unified understanding of the quantum correction to the Chern-Simons coefficient.
關鍵字
語言英文
ISSN0556-2821
期刊性質國外
收錄於SCI
產學合作
通訊作者Kao, Hsien-chung
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!